# SDR 96ZZZX4008

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4572S
- Make and model: Beech A36
- Aircraft serial: E744
- System (JASC): 1100 · Placards and Markings
- Part: Marking
- Condition: Missing
- Location: Stab Elev Trim
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED HOME AIRPORT AFTER REPAINTING.  WHILE PERFORMING WALK-AROUND, NOTICED REQUIRED MARKINGS (STAB TRIM ACTUATOR) NOT IN PLACE PER AD 91-17-01.  PAINT SHOP HAD COVERED THESE MARKINGS AND NOT REINSTALLED THEM.
